Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2007, Article ID 27562, 14 pages
http://dx.doi.org/10.1155/2007/27562
Research Article

On the Behaviour of the Solutions of a Second-Order Difference Equation

1Moscow State Institute of Electronics and Mathematics, Moscow, Russia
2Mathematical Institute of the Serbian Academy of Science, Knez Mihailova 35/I, Beograd 11000, Serbia

Received 7 December 2006; Accepted 18 February 2007

Copyright © 2007 Leonid Gutnik and Stevo Stević. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Leonid Gutnik and Stevo Stevic, “On the Behaviour of the Solutions of a Second-Order Difference Equation,” Discrete Dynamics in Nature and Society, vol. 2007, Article ID 27562, 14 pages, 2007. https://doi.org/10.1155/2007/27562.